# SDR CALA2023052201593

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 117,094 hours, 18,174 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26088115
- Part serial: B6620
- Condition: Worn
- Location: #2 Mlg
- Part time: 3,252 hours, 494 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 TIRE PRESSURE IS LOW . TIRE NEEDS TO BE REPLACED PER MM. WORN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1368312  SN OFF 6620 WHEEL, TIRE, AS  OFF 76-3245-9-9001 6620 ON 76-3245-9-9001 0284 REPLACED #2 MLG TIRE. REF AMM 32-45-01-404-027.
